# SDR CA030908005

- Difficulty date: August 26, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,997 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: E54118
- Condition: Worn
- Location: Alternator
- Component: Alternator, Cessna
- Component part number: DOFF10300J
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PREMATURELY WORN FIELD BRUSHES, SHORTED FIELD CIRCUIT FAILING ALTERNATOR, VOLTAGE REGULATOR AND OVERVOLTAGE SENSOR.
